# SDR UPS03440287

- Difficulty date: March 13, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE TEMPERATURE 1100 DEGREES.   NR 2 ENGINE SHUT DOWN, EMERGENCY DECLARED.
